# SDR AALA202405222546

- Difficulty date: May 21, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N776XF
- Make and model: Airbus A319-112
- Aircraft serial: 2209
- Aircraft time: 62,121 hours, 31,459 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR EMERGENCY CYLINDER/ACCUMULATOR PRESSURE BELOW PS LIMITS. PRESSURE 1300 PSI / TEMP 80F. CHARGED L1 DOOR EMERGENCY/CYLINDER ACCUMULATOR PER AMM 52-10-00.
